MathSciNet Relay Station
MathSciNet bibliographic data
MR11005 52.0X
Chabauty, Claude Sur les points rationnels des variétés algébriques dont l'irrégularité est supérieure à la dimension. (French) C. R. Acad. Sci. Paris 212, (1941). 1022–1024.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement